Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    fullysik1 is offline New Member
    Join Date
    Feb 2002
    Location
    Richmond, VA/Australia
    Posts
    23

    bad side effects

    I dont know if this the reason but I took two 100mg shots of test prop two days in a row and then I just decided to not take it so I quit altogether...About a week after I got off my acne got really bad and its been like a month and the acne on my back and chest doesnt go away is this from the fluctuation in my testoserone levels from taking two shots and then quitting all together? Should I take a couple nolvadex 's or something or should I just wait it out because I'm getting slightly worried...
    this is after I did 8 weeks of sus and deca and finished it up with 3 weeks of clomid in june...

  2. #2
    fullysik1 is offline New Member
    Join Date
    Feb 2002
    Location
    Richmond, VA/Australia
    Posts
    23
    oh yah and my sex drive because non existant and I got really really sensitive down low...

  3. #3
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    clomid can cause this, but june is quite a ways back...most likely just from changing the hormone levels like that, id say give it some time, you just disrupted your whole homeostasis/equilibruim...good luck hope things get better

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •